Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SweetSmelling

Accutane and using a 2% BHA Toner?

I am on my very first day of Accutane and I was told by my doctor to use a mild wash such as Cetaphil. I use Cetaphil all the time but I used to follow up with a swipe of Paula's Choice 2% BHA. It helps to clean out some of the gunk in my large pores on my nose. I am only taking Accutane 3 pills a day of 20 mg. I don't believe accutane can help get rid of the gunk out of my pores. Is there something else I should use? Something I can get otc? Accutane is costing me a small fortune because my insurance will not pay for the pills. I only get to see my dr next month when I go back in for testing and refill. Thanks for any help you can give me.

Share this post


Link to post
Share on other sites

I've never been on accutane, but, personally, and from what others have said, I'd stay clear of anything harsh on the skin whilst on accutane, if I were you. You might actually cause more damage than good. It will clear your acne in time, just be patient.

Share this post


Link to post
Share on other sites

diminish your pores. I was on 80mg a day for 3 months and the backheads on my nose disappeared! Nothing else has worked; but unfortunately I can't stay on it forever, and now not only a week later after being off the dosage, the little buggers are re-appearing.

I had very oily skin, but could not use and BHA or AHA products. Too sensitve and drying.

best of luck to you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×